Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Blurred vision when things are up close 3 days after gallbladder removal?

I can't read labels and anything that gets within a few inches of my face appears blurry. It's even hard to see what I'm typing right now. I had my gallbladder removed 3 days ago. I'm not taking pain meds but I am taking promethazine for nausea and that's all I'm taking.

Do I need to call my doctor?

Answer Question
 
Anonymous

Asked by Anonymous at 5:05 PM on Jun. 25, 2011 in Health

Answers (2)
  • YES!
    twinsplus2more

    Answer by twinsplus2more at 5:20 PM on Jun. 25, 2011

  • I used to take that and one of the side effects is blurred vision.
    dancer

    Answer by dancer at 6:47 PM on Jun. 25, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN